| Model Number |
CR2 |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker for evaluation and the reported issue was verified and duplicated.Investigation found the audio power supply connection to the ground was shorted.This device was scrapped by stryker.
Event or Problem Description
The customer contacted stryker to report that their device does not provide audio prompts as expected upon opening the lid.This could lead to a use error resulting in a failure to deliver defibrillation.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The customer received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description